# SDR A6WA201310294310

- Difficulty date: October 29, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW BRAKE PRESSURE TRANSDUCER BRACKET CRACKED.  FABRICATED NEW SERVICEABLE BRAKE PRESSURE TRANSDUCER BRACKET.
